# SDR AALA20140304008

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,466 hours, 24,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING DOOR EMERGENCY LIGHT AFT BULB INOPERATIVE.  REPLACED LAMP FOR LT FWD OVERWING DOOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
